My blood sugar keeps dropping?
Ive been a diabetic for over 10 years and the last year or so it seems i have some random days where my blood sugar keeps dropping. I am not over dosing, and keep snacking. Last night I woke up with a frightening 35, and through out the day I had three more drops in blood sugar. Ive only dosed about 2 units for the last 8 hours and have eaten breakfast, orange juice and soda so there is no reason to blame it on dosing too much insulin or not eating. I have heard of the honeymoon period but thats a phase that can occur shortly after diagnosis. Whats going on with my body? my dr just said sometimes the pancreas kicks in. But that doesn't sound safe.
k, let me point out that I have been diabetic for 10 years. No I am not doing any activities to make it drop. I know the symptoms, and reasons sugar would drop and I wouldn't be asking if it wasn't totally unusual for me. Yes I talked to my dr who didn't have much to advise other than 'my pancreas sometimes kicks in"
I am on the pump
- dingdingLv 71 decade agoFavorite Answer
Are you getting any more activity than you normally do before you go low? Have you lost weight recently? Regardless, you might do well with an insulin pump/CGMS combination. The Continuous Glucose Monitoring System sensor detects ionic activity in the subcutaneous tissue and converts it to BG values, and it gives you a reading every few minutes, so you can observe it and have it alarm you if you start getting low. The insulin pump is wonderful...you'll never go back to shots! Check with your diabetes educator. You are seeing an endocrinologist and not a GP, correct?Source(s): Type 1 for 25 years
- 1 decade ago
I know with my BS and my daughters, we do not even realize that we have ENergy, do more than we should normally and there we go, BS bottom out. It is very strange, so we both have to watch for that little thing like wanting to do things we normally dont do. Whats even weirder is everytime, and I mean everytime we go to Walmart or Sams, we have to make sure to eat first and NOT take our dose of meds untill @ 1 hour after we get home. If we dont, our BS will drop into the 40's with no warning. Scary isnt it? Try to think back if when your BS dropped if you had been doing anything out of the ordinary, that might be it. RoseSource(s): Diabetic for over 30 years
- Anonymous1 decade ago
Try asking your doctor.